It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 12 of 12 for effects symptoms quit birth control. (0.024 seconds)


... and my doctor is convinced it's caused by birth control. So I quit my birth control two weeks ago. ... (0 replies)
... HING to help me in that regard. I experienced a total loss of sex drive, which I'm still struggling to get back after quitting the pill, as well as the same PMS symptoms I've always had the week before and the week after my withdrawal bleed. ... (19 replies)
... What method of birth control is right for you depends on your body. Each type has it's success stories along with it's horror stories. ... (4 replies)

... You need to understand that there is a potential for women who quit the pill to have a wide variety of withdrawal symptoms after quitting the pill. They never warn you about that stuff when you first go on it, they just tell you it's no big deal and not to worry about it. ... (3 replies)
... gree, you're absolutely not stupid and you shouldn't feel that way. Unfortunately, the doctors don't inform their patients of these things when they put them on birth control, so the women end up not knowing what's going on when they go off or what to expect. ... (4 replies)
... I am fairly new to the World of Birth Control. ... (1 replies)
... My best advice to you is to expect the unexpected. Any strange withdrawal symptoms that you have are not that big of a deal. It may seem like they'll never go away, but they will eventually. ... (3 replies)
... I quit Mycrogynon 60 last year after a terrible ordeal. ... (3 replies)
... I was on a variety of different brands over the last 15 years. I quit last year and took my last pill on the last week of June. My first week off the pill, and the week of my last withdrawal bleed, was the first week of July. ... (5 replies)
... Loestrin 24 was the first type of bcp that I was prescribed and I am now on my 7th month of taking it. During the first month I had the exact same symptoms as you...especially fatigue and irritability! Even though this was my first birth control experience I was ready to quit it entirely. ... (6 replies)
... Personally, I will never use another hormonal birth control method ever again. I can't believe I was stupid enough to stay on it as long as I did. ... (13 replies)
Yaz help
Aug 27, 2007
... doctor didn't think it was necessary but I've been feeling horrible lately and by looking at other forums I've seen that I'm probably getting all these bad side effects from YAZ. When I began it I was tired and nauseated for 2 weeks constantly. Now I feel like that again, plus I'm having stomach problems, and lightheadedness. ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 12:28 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!